Asymptotics of geometrical navigation on a random set of points of the plane

Jean-François Marckert 1 Nicolas Bonichon 1, 2
2 CEPAGE - Algorithmics for computationally intensive applications over wide scale distributed platforms
Université Sciences et Technologies - Bordeaux 1, Inria Bordeaux - Sud-Ouest, École Nationale Supérieure d'Électronique, Informatique et Radiocommunications de Bordeaux (ENSEIRB), CNRS - Centre National de la Recherche Scientifique : UMR5800
Type de document :
Article dans une revue
Advances in Applied Probability, Applied Probability Trust, 2011, 43 (4), pp.899-942. 〈10.1239/aap/1324045692〉
Liste complète des métadonnées

https://hal.inria.fr/hal-00649901
Contributeur : Nicolas Bonichon <>
Soumis le : vendredi 9 décembre 2011 - 08:23:58
Dernière modification le : jeudi 11 janvier 2018 - 06:22:11

Identifiants

Collections

Citation

Jean-François Marckert, Nicolas Bonichon. Asymptotics of geometrical navigation on a random set of points of the plane. Advances in Applied Probability, Applied Probability Trust, 2011, 43 (4), pp.899-942. 〈10.1239/aap/1324045692〉. 〈hal-00649901〉

Partager

Métriques

Consultations de la notice

255